Free access
Volume 16, Number 1, January-March 2010
Page(s) 58 - 76
Published online 21 October 2008
  1. O. Alvarez and M. Bardi, Singular perturbations of nonlinear degenerate parabolic PDEs: a general convergence result. Arch. Ration. Mech. Anal. 170 (2003) 17–61. [CrossRef]
  2. M. Bardi and I. Capuzzo-Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Birkhäuser Boston Inc., Boston, MA, USA (1997).
  3. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Springer-Verlag, Paris, France (1994).
  4. G. Barles, Some homogenization results for non-coercive Hamilton-Jacobi equations. Calc. Var. Partial Differential Equations 30 (2007) 449–466. [CrossRef]
  5. G. Barles, S. Biton and O. Ley, A geometrical approach to the study of unbounded solutions of quasilinear parabolic equations. Arch. Ration. Mech. Anal. 162 (2002) 287–325. [CrossRef]
  6. F. Camilli and P. Loreti, Comparison results for a class of weakly coupled systems of eikonal equations. Hokkaido Math. J. 37 (2008) 349–362.
  7. I. Capuzzo-Dolcetta and H. Ishii, On the rate of convergence in homogenization of Hamilton-Jacobi equations. Indiana Univ. Math. J. 50 (2001) 1113–1129. [CrossRef]
  8. M.C. Concordel, Periodic homogenization of Hamilton-Jacobi equations: additive eigenvalues and variational formula. Indiana Univ. Math. J. 45 (1996) 1095–1117.
  9. A. Eizenberg and M. Freidlin, On the Dirichlet problem for a class of second order PDE systems with small parameter. Stochastics Stochastics Rep. 33 (1990) 111–148.
  10. H. Engler and S.M. Lenhart, Viscosity solutions for weakly coupled systems of Hamilton-Jacobi equations. Proc. London Math. Soc. (3) 63 (1991) 212–240. [CrossRef] [MathSciNet]
  11. L.C. Evans, The perturbed test function method for viscosity solutions of nonlinear PDE. Proc. Roy. Soc. Edinburgh Sect. A 111 (1989) 359–375
  12. H. Ishii, Perron's method for monotone systems of second-order elliptic partial differential equations. Differential Integral Equations 5 (1992) 1–24.
  13. H. Ishii and S. Koike, Remarks on elliptic singular perturbation problems. Appl. Math. Optim. 23 (1991) 1–15. [CrossRef]
  14. H. Ishii and S. Koike, Viscosity solutions for monotone systems of second-order elliptic PDEs. Comm. Partial Differential Equations 16 (1991) 1095–1128. [CrossRef]
  15. P.-L. Lions and P.E. Souganidis, Correctors for the homogenization of Hamilton-Jacobi equations in the stationary ergodic setting. Comm. Pure Appl. Math. 56 (2003) 1501–1524. [CrossRef] [MathSciNet]
  16. P.-L. Lions, B. Papanicolaou and S.R.S. Varadhan, Homogenization of Hamilton-Jacobi equations. Preprint (1986).
  17. K. Shimano, Homogenization and penalization of functional first-order PDE. NoDEA Nonlinear Differ. Equ. Appl. 13 (2006) 1–21. [CrossRef]